Fixed point theorems and an Application in Parametric Metric Spaces
Articles > Article · 2017
Authors: Özgür EGE, İsmet KARACA
Azerbaijan Journal of Mathematics, Journal Indexed in ESCI, International, Emerging Sources Citation Index (ESCI), 2017, vol 7, pp 27-39
Summary
In this paper, we give concepts of coupled fixed and coupled coincidence point in parametric metric spaces. We also prove a coupled fixed point theorem in this space and give a corollary and an example about the main result. Finally, we give an application to homotopy with proof.